# SDR SWAA2022020760870

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 46,268 hours, 27,056 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WING TO BODY FAIRING SUPPORT BRACKET CRACKED BETWEEN FAIRINGS 191AR AND 195AR. / REMOVED AND REPLACED FUSELAGE WING TO BODY FAIRING SUPPORT BRACKET IAW SRM 51-10-02
